Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Conceived through IVF, had episodes of bleeding due to vanishing twin persist, on medicines. How long should I take progesterone therapy?

iam 40y concieved by ivf , iam now 14 weeks , i start beeding by 6 weeks because of vanishing twin persist for 30 days and then another attaks of sever bleeding on 13 weeks, i already kept on high dose progesterone ( cyclogest pessary 400mg twice and primolut depot 500mg weekly , then thy add duphastone 3 tabs oraly bcause of bleeding, now i am fine but my question is: for how long i have progesteron therapy as i start to reduce the dose ( 200mg cyclogest, primolute depote weekly,) , for your kind opinion plz. thanks
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
First of all congrates .
Progestrone supplement the placental action .Now placenta is growing and will complete around 16 weeks of pregnancy.
You have already started reducing the dose , so continue 4-6 weeks ,slowly reduce the dose than stop as your doctor will advice.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor